# SDR IXXA0500217S

- Difficulty date: October 3, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 4711412501
- Condition: Tool Damage
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND A FITTING WITH A DOUBLE HOLE AT STATION 580 OVER LONGERON 33 RIGHT.  FABRICATED NEW FITTING.  LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW FITTING IAW DC8 SRM 53-2-0, 51-1-21, AND 51-1-8.
